# SDR DALA1026816901

- Difficulty date: September 10, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY STA 760 TO 780 LBL 24 TO BL 0, FAIRING LANDING HAS CORROSION.  COMPLIED WITH ERA 485728-14 REV ORIGINAL DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 167278 (DL75E102739).
